Results 1 to 4 of 4
Trying diet and anything else
  1. #1
    Ecruz is offline New Member
    Join Date
    Sep 2016
    Posts
    2

    Default Trying diet and anything else

    Update... Second day without any oxys...i am just tired. Not sleeping well, and throughout the day i think that it is not worth it to quit. I tell myself I can handle just 20 mg a day, not the 80 to 100 i was taking. That that would be alright. Incredible how the brain works. It lies to you, so your self conscious have to remember that it is lying. I have come so close to going back to my doctor and beg once again for these "devils" pills.
    Its funny, i thought i was doing good, laying at home doing nothing, just waiting at home to take my drugs. I thought, this is life. I feel good, comfortable, relax, nothing seem to bother me, but I havent been seen by my neighbors in months, some in years....is that my life? I dont thnk so. I am sticking this out and I hope that I would regain the life I once had, i do hope badly.

    I know that at times i weaken, but so far I have persevered. I dont want to breakdown and use the drugs again, but i miss them. A yearn, i hunger...dont want to take anything else, like valium, high blood pressure meds, etc..for withdrawals issues because I worry of trading one bad thing for another...
    Basically, i am tired, a little hopeless, feeling without a purpose. I am waking up early, which is great. I was sleeping till 10:30 or 11 with the drugs. But then i panic a little thinking what am I going to do with the rest of the day without my drugs? Werent they a great crutch?

    Even though i am tired and feel like crawling in a ball on the floor ( i do it all the time, it feels good), and my army injuries pain are coming back with a vengeance, i force myself to go back to what i used to do and love, running. Wearing myslf out is good. Anyone go out running and think, if I just keep on running maybe i get a heart attack...that would be nice, get it over with...the easy way isnt it...?
    But it doesnt happen, my legs get tired way before my heart, so here I am, almost going into day three...

    I am so ashamed of so many things i have done because of what the drugs did to me. My dependency, how i hurt my loved ones with lies and misbehavior, etc...me, who could do anything, nothing too strong for me...hell i wasnt a special operator for nothing? But the oxys kicked my ass and told me, go back to school private, i run this show now!.....Well, not for long drill...i am coming back!

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    Oh it will get so much better. Just stay with it. You have the right attitude. All your symptoms are very normal. The cravings, and not sleeping well, etc. I promise you, you will feel so much better. The worst physical symptoms are over in a week but it may take a month or two to slowly recover and get back to your real self. Stick with it no matter what and have faith, it does get better!

    Are you also reducing Effexor? Do I remember you saying that from another thread? Brain zaps? I don't recommend reducing two drugs at once. I would keep one level while you reduce the other. But if you are getting through it, then whatever works for you, might want to keep doing it.

    I was on Effexor and when I stopped taking it I had horrible withdrawal symptoms with terrible brain zaps. It was worse then oxycodone withdrawal. So you are a trooper getting off these drugs at the same time.

    I'm glad you started your own thread. People tend not to respond when people post to old threads.

    You're doing great. Keep going and you'll get there!

  3. #3
    ra27 is offline New Member
    Join Date
    Sep 2016
    Posts
    1

    Default

    I feel ya. I still be taking methadone if my dr. just didn't close shop like some type of pill mill. Was in emergency room and sick for 10 days straight in August. Haven't been doing good - got some Vicodin from dentist plus ER gave me some percs since wasn't honest about why I was in there and now I am back again on about day 5 of being out of everything; have 0 energy and I know if I could get some, I'd be back at it again just to feel better. I'm tired of this process but find myself so tired just want some energy again. I agree with you - thought just take me already and get this over with; people are better off without me quite honestly. Not a runner so kudos for even doing that! I get exhausted going up my own stairs. Don't know what to do next? Find another pain management place or operation PAR? Went to a few NA meetings and they were quite horrible. Not doing that again. Good luck and keep in touch please....I know a lot of people are addicted and no one has a clue that I am, except my ex-husband who couldn't deal with me anymore. I lost almost everything and yet I still want them. Sad.

  4. #4
    Join Date
    Sep 2016
    Location
    Mountain West region
    Posts
    409

    Default

    I'm on day 3 of opioid detox. It is not fun. I am afraid that when I get a phone call from a connect that I will answer with an "I'll be right there". I am of the opinion that this process has to move along one breath at a time. No more. That's the way that I am dealing with it. One breath at a time. That's all that we can do. I am an addict and no one knows... not even my suppliers. I've lied to them all because I am so embarrassed that it is me... I am the addict. That's hard to come to terms with.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22